# SDR VTZA97525

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 14156880409
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6310 - IAD-LYH - AIRCRAFT MADE A UNSCHEDULED LANDING AT IAD DUE TO CAPTAINS OUTER PANE OF WINDSCREEN CRACKED AND CAUGHT FIRE AT BASE.  CREW TRUNED OFF WINDSCREEN HEAT AND THEIR WAS NO SMOKE IN CABIN.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND THAT WHEN OUTER PANE CRACKED WINDSCREEN HEAT WIRES ARCED.  MAINTENANCE OPENED DMI 53288, MEL 30-1 ON WINDSCREEN HEAT.  CRACK IN WINDSCREEN WAS INSPECTED AND OK FOR SERVICE IAW 56-10-00.  MAINTENANCE CLOSED DMI 53288 ON 10-03-97 BY REMOVING AND REPLACING WINDSHIELD, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
